Mathematics: Page 39: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 138 | Views: 842

Mathematics, India, Volume 4 Issue 7, July 2015

Pages: 2415 - 2419

Mathematical Models in Terms of Balanced Signed Fuzzy Graphs with Generalized Modus Ponens Method

Dr. G. Nirmala | S. Prabavathi

Downloads: 138 | Views: 766

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1213 - 1217

An Approach of Internal and Fuzzy System of Linear Equations

Dr. S. Chandrasekaran | Christal Darly C.S.

Downloads: 138 | Views: 910

Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 2043 - 2047

Generalized Fibonacci-Type Sequence and its Properties

Omprakash Sikhwal | Yashwant Vyas

Downloads: 138 | Views: 1023

Mathematics, India, Volume 6 Issue 4, April 2017

Pages: 1960 - 1965

A Study on Queuing Model

Dr. S. Chandrasekaran | P. Velusamy

Downloads: 138 | Views: 770

Mathematics, Iraq, Volume 6 Issue 5, May 2017

Pages: 1101 - 1107

Convergence Theorems for Maximal Monotone Operators by Family of Non-Spreading Mappings

Salwa Salman Abed | Zena Hussein Maibed

Downloads: 138 | Views: 710

Mathematics, China, Volume 6 Issue 11, November 2017

Pages: 1429 - 1433

Study on the Properties of Penalized Logistic Regression with Adaptive Elastic Net

Qiang Hua | Shi Peng Zhao | Shaojing Lian

Downloads: 138 | Views: 1132

Mathematics, Nigeria, Volume 7 Issue 8, August 2018

Pages: 1653 - 1656

Methods for Determining Fractal Dimensions

Maurice Nnamdi ANNORZIE

Downloads: 138 | Views: 800

Mathematics, India, Volume 7 Issue 12, December 2018

Pages: 1233 - 1236

Cubic Spline Extrapolation

Y. P. Dubey | Lokesh Sharma

Downloads: 138 | Views: 732

Mathematics, Philippines, Volume 8 Issue 7, July 2019

Pages: 1218 - 1220

(? ) ?_((m,n))-Open and Closed Sets in Bigeneralized Topological Spaces

Decie Marie M. Castellano | Josephine B. Nalzaro

Downloads: 138 | Views: 719

Mathematics, Afghanistan, Volume 8 Issue 10, October 2019

Pages: 762 - 767

Functional Analysis of Classical Contractile Estimation in Riley and Exponential Distribution under Different Loss Functions Based on Censored Data

Sayed Hazrat Sadat

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.